# SDR USAA950518

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Fs 312
- Part time: 34,647 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 1 INCH BY .017 DEEP CORROSION, STATION 312 RIGHT SIDE NEXT TO DOOR SILL.  REPAIRED PER TR BG 53-10-01.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
